# SDR SWAA2023021088581

- Difficulty date: January 5, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 540 BTW BL 0 TO LBL 24.75 CENTER SECTION 2022-708632<[01] REPLACED STIFFENER (ANGLE) FLOOR STRUCTURE LOCATED BS 540 BTW BL 0 TO LBL 24.75 CENTER SECTION I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG 143A0060 SHEET 36 REV A.;[02] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
